# SDR SIMA20221218002

- Difficulty date: December 18, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 40,450 hours, 35,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Nut Plate
- Part number: P2070023001
- Condition: Broken
- Location: Rh
- Component: Bracket Assy, F
- Component part number: P2070023001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY LIGHT INOP-C/A-FOUND BROKEN NUT PLATES ON ASSY. RAR RH OVERWING EMERGENCY LIGHT ASSY IAW EMB AMM 33-50-07-000-802-A AND 33-50-07-400-802-A. OPC GOOD. END.
